Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 172, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 7:28 PM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 7:28 PM CDT (00:28 UTC)
- Expired
- Jun 9, 2011, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:58 PM CDT | HAIL 2.5 | 1 E Gallatin, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
544 WUUS53 KEAX 100028 RRA SVREAX MOC061-079-081-100100- /O.NEW.KEAX.SV.W.0172.110610T0028Z-110610T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 728 PM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DAVIESS COUNTY IN NORTH CENTRAL MISSOURI... WEST CENTRAL GRUNDY COUNTY IN NORTH CENTRAL MISSOURI... SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 800 PM CDT AT 725 PM...AMATEUR RADIO OPERATORS REPORTED QUARTER SIZE HAIL IN ALTAMONT. * AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES WEST OF GALLATIN...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... GALLATIN...GILMAN CITY...JAMESON AND COFFEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4025 9395 4010 9368 3981 9406 3988 9420 TIME...MOT...LOC 0027Z 216DEG 28KT 3990 9405 WIND...HAIL 60MPH 1.50IN $$ DEROCHE
2 follow-up statements
237 WWUS53 KEAX 100042 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 742 PM CDT THU JUN 9 2011 MOC061-079-081-100100- /O.CON.KEAX.SV.W.0172.000000T0000Z-110610T0100Z/ DAVIESS MO-GRUNDY MO-HARRISON MO- 742 PM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARRISON...WEST CENTRAL GRUNDY AND DAVIESS COUNTIES UNTIL 800 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR GALLATIN...MOVING NORTHEAST AT 30 MPH. AT 725 PM...AMATEUR RADIO OPERATORS REPORTED QUARTER SIZE HAIL IN ALTAMONT. LOCATIONS IMPACTED INCLUDE... GILMAN CITY AND COFFEY. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 67 AND 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3987 9398 3994 9416 4025 9395 4010 9368 TIME...MOT...LOC 0041Z 216DEG 28KT 3999 9397 WIND...HAIL 60MPH 1.50IN $$ DEROCHE
719 WWUS53 KEAX 100051 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 751 PM CDT THU JUN 9 2011 MOC061-079-081-100100- /O.CON.KEAX.SV.W.0172.000000T0000Z-110610T0100Z/ DAVIESS MO-GRUNDY MO-HARRISON MO- 751 PM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARRISON...WEST CENTRAL GRUNDY AND DAVIESS COUNTIES UNTIL 800 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF JAMESPORT...OR 8 MILES NORTH OF GALLATIN...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... GILMAN CITY. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 68 AND 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3987 9398 3994 9416 4025 9395 4010 9368 TIME...MOT...LOC 0051Z 216DEG 28KT 4005 9391 WIND...HAIL 60MPH 1.50IN $$ DEROCHE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT THU JUN 9 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO 40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL. SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)... BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT. NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN. REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE DISCREPANCIES IN THE GUIDANCE OUTPUT. DEROCHE && .AVIATION... FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z. THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT THU JUN 9 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 633 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY DIMINISH AFTER MIDNIGHT. DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY ANTICIPATED THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING MISSOURI RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 9, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL HUMPHREYS 40.13N 93.32W
06/09/2011 E1.75 INCH SULLIVAN MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 7:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 9 S BETHANY 40.14N 94.03W
06/09/2011 E0.88 INCH HARRISON MO LAW ENFORCEMENT
&&
SFORTINLocal storm report, Jun 9, 7:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 N CONCEPTION 40.26N 94.68W
06/09/2011 E1.25 INCH NODAWAY MO CO-OP OBSERVER
&&
SFORTINLocal storm report, Jun 9, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL ALTAMONT 39.89N 94.09W
06/09/2011 E1.00 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL MEADVILLE 39.79N 93.30W
06/09/2011 E0.88 INCH LINN MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 7:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL CALLAO 39.76N 92.62W
06/09/2011 E1.50 INCH MACON MO BROADCAST MEDIA
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 30 min |
| Jun 9, 7:05 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 25 min |
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 23 min |
| Jun 9, 7:20 PM CDT | Areal Flood Advisory | EAX | Sullivan | 6 hr |
| Jun 9, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 34 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 32 min |
| Jun 9, 7:42 PM CDT | Areal Flood Advisory | EAX | Daviess | 6 hr |
| Jun 9, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 35 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 34 min |
| Jun 9, 8:04 PM CDT | Flash Flood Warning | EAX | Sullivan | 6 hr |
| Jun 9, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 33 min |
| Jun 9, 8:13 PM CDT | Flash Flood Warning | EAX | Daviess | 4 hr |
| Jun 9, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 25 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 31 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 43 min |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 46 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 47 min |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 31 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| Jun 9, 9:43 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jun 9, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Jun 9, 10:02 PM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway, Worth | 43 min |
| Jun 9, 10:06 PM CDT | Flash Flood Warning | EAX | Grundy, Linn, Livingston | 6 hr |
| Jun 9, 10:25 PM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 9, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 18 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 62 min |
| Jun 9, 11:24 PM CDT | High Wind Warning | EAX | Bates, Cass | 3 hr |
| Jun 10, 12:31 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Linn, Livingston, Macon and 1 more | 10 hr |
| Jun 10, 8:20 AM CDT | Special Weather Statement | EAX | Buchanan | 40 min |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 17 hr |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 36 hr |
| Jun 10, 6:13 PM CDT | Special Weather Statement | EAX | Pettis | 47 min |
| Jun 10, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 41 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.